Research Repository

Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces

Dragomir, Sever S ORCID: 0000-0003-2902-6805, Moslehian, MS and Cho, YJ (2014) Some reverses of the Cauchy-Schwarz inequality for complex functions of self-adjoint operators in Hilbert spaces. Mathematical Inequalities and Applications, 17 (4). 1365 - 1373. ISSN 1331-4343

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: self-adjoint operator; Cauchy-Schwarz inequality; Hilbert space; vector space
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 May 2016 23:35
Last Modified: 20 Aug 2019 02:16
URI: http://vuir.vu.edu.au/id/eprint/30444
DOI: https://doi.org/10.7153/mia-17-100
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar